I started taking the anti-depressant medication Viibryd in October 2012. Since then (5 months) I have gained almost 30 pounds. The medicine is the only thing in my life that has changed. I am wondering if anyone else is using this med and noticed weight gain as a side effect?? It's discouraging because I've tried so many depression meds and this is the first one that I feel like actually works... but the weight gain makes me depressed all over again so it's a trade off... Overall I feel better... but the weight gain makes me feel crappy about myself. Not sure what to do, stay on the medicine or try something else. I'm going to see my doctor soon and see what he says I am just wondering if anyone else is having this same issue. Thanks!!
You mentioned that you had tried 'so many' other antidepressants. I wonder if Mirtazapine is one of the ones you have tried, only it is noted for being an antidepressant with one of the least amount of side-effects.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.